Potential-density basis sets in axisymmetric coordinates

Leiden Repository

Potential-density basis sets in axisymmetric coordinates

Type: Article / Letter to editor
Title: Potential-density basis sets in axisymmetric coordinates
Author: Robijn, F.H.A.Earn, D.J.D.
Source: Monthly Notices of the Royal Astronomical Society, 282, 1129 - 1142 (1996)
Journal Title: Monthly Notices of the Royal Astronomical Society
Volume: 282
Start Page: 1129
End Page: 1142
Publisher: Blackwell publishing
Issue Date: 1996
Faculty: Faculteit der Wiskunde en Natuurwetenschappen
Uri: urn:issn:0035-8711
ISSN: urn:issn:0035-8711
Handle: http://hdl.handle.net/1887/6697
 

Files in this item

Description Size View
application/pdf MNRAS_282_1129_1142.pdf 2.043Mb View/Open

This item appears in the following Collection(s)